I totally freaked myself out this weekend! Saturday night was my second night of injects. I stuck myself, and it hurt more than the previous night, but still not bad. Well, about an hour later I look down and I have a gigantic bruise, only it didn't really look like a bruise to me! It was swollen a little and looked awful. On top of that, I was feeling nauseous (I also felt nauseous the first night). I often freak out at things and think the worst is happening, so naturally, I thought was dying!
The next day I called the doc and unfortunately, my doc was not on call. So the other one called me back and first he had no idea about the nausea. Said he had never heard of that before. Sigh. Then, he said bruising was normal but if it gets worse or I want them to see it, go in. So he was really not much help. Oh, and he pretty much said the nausea was in my head - which is WAS NOT. So of course I went right over to Lounge Place and asked about these symptoms. I swear, sometimes the doctors just aren't the best to get info from ;) Anyway, as usual, the ladies there were SO helpful, and nausea IS one of the side effects, it says on the Follistim web page even! But they made me feel a lot better!
I had a feeling I would react strongly to the meds. I got a call from my doctor today, I had gone in for blood work, and yes, I indeed was responding VERY well! So they told me to dial down my dose from 125 to 50! And I am going in tomorrow for my ultrasound instead of Wednesday. I just hope I don't have TOO many follies!